# SDR DALA2017050703652

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 111,711 hours, 20,966 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 687
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND ONE CRACK ON THE SKIN ALONG THE EDGE OF THE COVER PLATE AT BS 687 BETWEEN STRINGERS 36 AND 37R.   REPAIRED IAW SRM 53-00-01.
